# SDR 97ZZZM775

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sensor
- Part number: 26107022
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,111 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT HAD RIGHT INBOARD BRAKE TEMP HIGH INDICATION ON TAKEOFF ROLL AT DIA.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD BRAKE ASSEMBLY.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
